# SDR DALA2019092605523

- Difficulty date: September 21, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 45,658 hours, 29,982 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: PAINT WORN COMPOSITE FIBERS EXPOSED TOP OF AILERON CONTROL TAB. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0265:5700-2494/011 00086 REMOVED INSTALLED RT AILERON CONTROL TAB ON 2710-4536 -RT REPAIRED PER S/O PZ3311. (LP# 1280394)
